# SDR NCOA16706

- Difficulty date: October 3, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTING BETWEEN SEAT ROWS 27 AND 28 LEFT, NEXT TO LFT LAV, HAS 5 LIGHTS INOPERATIVE.  REPLACED LIGHTS IN EMERGENCY AISLE LIGHTING BETWEEN SEAT ROWS 27 AND 28 LEFT AND NEXT TO LEFT LAV, OPS CHECK OK.
